# SDR HNAA2023090100324

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 51,716 hours, 48,907 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK 2 OVERHEAT IN FLIGHT.  MOMENTARY FUMES FROM PACK 1 IN FLIGHT.  PACK 1 OVERHEAT DURING TAXI. FACT  31AUG23  23:37  BUF SEE THIS LP SEQ 2 FOR MEL OF PACK 1 AND 2  ASSGN BOTH PACK 1 AND 2 OVERHEAT.
